| Model Number |
EVPROPLUS-29US |
| Medical Device Problem Codes |
Perivalvular Leak (1457); Device Stenosis (4066)
| Health Effect - Clinical Codes |
Valvular Stenosis (2697); Aortic Valve Insufficiency/ Regurgitation (4450)
| Date of Event |
04/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Corrected data; h6.Annex e.Health effects - clinical signs and symptoms or conditions ime code of e0622 was erroneously omitted from the initial report.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that 6 years and 2 months following the implant of a transcatheter aortic valve, severe stenosis was identified as well as mild pvl via echocardiogram.